# SDR UPS03440012

- Difficulty date: January 5, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 63,410 hours, 17,788 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lh Wlg Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LH WLG BAY AREA MOST I/B SKIN PNL (TRIANGLE SHAPE) EDGE SHOCK STRUT DOOR CUTOUT EDGE SEAL RETAINER EDGE CORROSION FOUND AT 3 LOCATIONS.     SEAL RETAINER SUPPORT REPAIRED AS PER SRM 51-40-03 FIG.2.
